Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 10 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Rank-width and vertex-minors

Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.95, no.1, pp.79 - 100, 2005-09

2
Approximating clique-width and branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.96, no.4, pp.514 - 528, 2006-07

3
Width parameters beyond tree-width and their applications

Hlineny, P; Oum, Sang-ilresearcher; Seese, D; Gottlob, G, COMPUTER JOURNAL, v.51, no.3, pp.326 - 362, 2008-05

4
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

5
Vertex-minors, monadic second-order logic, and a conjecture by Seese

Courcelle, B; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.1, pp.91 - 126, 2007-01

6
Testing branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.3, pp.385 - 393, 2007-05

7
Approximating Rank-Width and Clique-Width Quickly

Oum, Sang-ilresearcher, ACM TRANSACTIONS ON ALGORITHMS , v.5, no.1, pp.1 - 20, 2008-11

8
Rank-width and well-quasi-ordering

Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.22, no.2, pp.666 - 682, 2008

9
Finding branch-decompositions and rank-decompositions

Hlineny, P; Oum, Sang-ilresearcher, SIAM JOURNAL ON COMPUTING, v.38, no.3, pp.1012 - 1032, 2008

10
Excluding a Bipartite Circle Graph from Line Graphs

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.60, no.3, pp.183 - 203, 2009-03

rss_1.0 rss_2.0 atom_1.0